# SDR SWIA202052805

- Difficulty date: August 19, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRANCE EXTERIOR SKIN GOUGED AFT LOWER CORNER, MARKED.  C-CHECK RO 9/27/2020.  PERFORMED GOUGE REPAIR ON AFT CARGO DOOR CUT OUT SKIN AFT LOWER CORNER BY COMPLYING WITH REO.  DISPOSITION STEPS 1-4.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
